Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 36, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jun 15, 2016, 3:28 PM EDT. It took effect at Jun 16, 2016, 4:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2016, 3:28 PM EDT (19:28 UTC)
- In effect from
- Jun 16, 2016, 4:00 AM EDT
- Expired
- Jun 17, 2016, 6:00 AM EDT
- In force
- 26 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
025 WHUS73 KIWX 151928 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 328 PM EDT WED JUN 15 2016 LMZ043-046-160400- /O.NEW.KIWX.SC.Y.0036.160616T0800Z-160617T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 328 PM EDT WED JUN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
507 WHUS73 KIWX 160205 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1005 PM EDT WED JUN 15 2016 LMZ043-046-161015- /O.CON.KIWX.SC.Y.0036.160616T0800Z-160617T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1005 PM EDT WED JUN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
902 WHUS73 KIWX 160829 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 429 AM EDT THU JUN 16 2016 LMZ043-046-161630- /O.CON.KIWX.SC.Y.0036.000000T0000Z-160617T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 429 AM EDT THU JUN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
552 WHUS73 KIWX 161436 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EDT THU JUN 16 2016 LMZ043-046-162245- /O.CON.KIWX.SC.Y.0036.000000T0000Z-160617T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 AM EDT THU JUN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
395 WHUS73 KIWX 161959 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 PM EDT THU JUN 16 2016 LMZ043-046-170400- /O.CON.KIWX.SC.Y.0036.000000T0000Z-160617T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 359 PM EDT THU JUN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS IN THE EVENING...THEN BECOMING NORTHEAST AROUND 10 KNOTS TOWARD MIDNIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
660 WHUS73 KIWX 170204 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1004 PM EDT THU JUN 16 2016 LMZ043-046-171000- /O.EXT.KIWX.SC.Y.0036.000000T0000Z-160617T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1004 PM EDT THU JUN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS IN THE EVENING...THEN BECOMING NORTHEAST AROUND 10 KNOTS TOWARD MIDNIGHT. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 1:56 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 15, 1:56 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 156 PM EDT WED JUN 15 2016 .SYNOPSIS... Issued at 155 PM EDT Wed Jun 15 2016 Scattered showers and thunderstorms are expected to redevelop this afternoon and continue into early this evening. The greatest chance of showers and thunderstorms is expected generally along and south of a line from Rochester Indiana to Auburn Indiana to Wauseon Ohio. A few storms may be strong to severe this afternoon into early this evening. A chance of thunderstorms will continue tonight into Thursday morning, mainly along and north of Route 6. Cooler and breezy conditions will begin to overspread the area on Thursday. Low temperatures tonight will range from 65 to 70. High temperatures on Thursday will range from the mid 70s across the north to around 80 across the south. && .UPDATE... Issued at 1042 AM EDT Wed Jun 15 2016 Showers and scattered storms which affected much of the area have just about departed NW Ohio counties as of 1445Z. Some low clouds should linger over the next few hours across eastern portions of the forecast area, but otherwise a good deal of insolation is expected for most locations this afternoon. Main forecast question still centers on severe weather potential this afternoon/early evening. Should see fairly rapid destabilization in the 18Z-20Z time period. Water vapor imagery depicts next upstream low amplitude short wave across central Illinois this afternoon and would suspect renewed convective development after 19Z as this wave approaches. Max instability axis should focus across southeast half/southeast third of forecast area with RAP short term progs depicting 2000-2500 surface based CAPEs across these locations. Deep layer shear should remain on the marginal side, generally in the 20-30 knot range. Residual outflow boundary may serve as initial convective focus this afternoon, and generally expecting multicell to be the main convective mode with an isolated wind/hail threat inline with latest SPC 1230Z Day 1 outlook. Updated zones will be sent shortly mainly to account for lower PoPs over next few hours, but otherwise previous forecast left as is. && .SHORT TERM...(Today and Tonight) Issued at 357 AM EDT Wed Jun 15 2016 The main concern today and tonight will be with severe weather potential. Atmosphere is fairly juiced this morning with dewpoints already creeping up into the upper 60s across the west/southwestern CWA. PWATS per SPC Mesoanalysis are around 2 inches, with strong moisture advection in progress. The warm front is lifting northward, with showers and storms associated with isentropic ascent/shortwave ejecting out of the low in our west and southwest. This precipitation is expected to continue to drift north and eastward across the CWA with the lifting warm front. As far as severe weather concerns this morning-it appears fairly marginal. Strong to severe wind gusts are certainly possible this morning with ample moisture, decent instability, and marginal mid level lapse rates of 5-6C across the west. Additionally, with proximity to the warm front, models suggest 0-1 km bulk shear is enhanced to around 15 to 20 kts. Given the history of damaging winds with storms overnight and the above factors, I can't rule severe wx out despite the poor diurnal timing. By the early afternoon the CWA will be firmly in the warm sector, with dewpoints in the upper 60s and low 70s. The developing surface low is over WI at 15Z and will continue to deepen as it drifts eastward into SE lower Michigan by Thursday morning. Earlier model runs had an area of strong subsidence in place over much of the CWA through late afternoon, which was limiting concerns for severe weather-and a few still hold with that idea. Some of the latest higher resolution runs however show a more zonal 500mb flow over the CWA through the afternoon-with weak disturbances moving through the flow in the early/mid afternoon. Should we have a less amplified flow aloft, there will be good potential for at least marginal severe weather this afternoon. At the surface, models have a prefrontal trough developing before 00z. Lingering outflow boundaries from this mornings convection may also serve as another potential trigger. Depending on how the early morning/afternoon cloud cover and precip goes, sfc based instability could max out in the 2-3K J/KG range by peak heating. Even without partial clearing, instability will remain sufficiently high with the abundant moisture. Furthermore, mid level lapse rates steepen in the afternoon with the elevated mixed layer infiltrating the region-approaching 7C/KM by 21Z. While instability and moisture are definitely in good shape, the biggest limitation will be the lack of effective shear--which--even with the more aggressive model solutions--appears to be only 10-20 knots by 00z. However-if we can get the prefrontal trough to develop or perhaps get development off of any outflow boundaries from the morning convection-I think we could see some severe weather. Models disagree on afternoon storm development-but most suggest a SW to NE oriented line of storms developing roughly between US 31 and I 69 at some point after 18z, then progressing eastward through 6Z. SPC has included these areas in a slight risk for their day one outlook-and have a marginal risk elsewhere. This seems reasonable given the factors in play for this afternoon. Overall-lower confidence in the severe weather this afternoon given the conditional nature of things and model differences. && .LONG TERM...(Thursday through Tuesday) Issued at 357 AM EDT Wed Jun 15 2016 Thursday the potent vort max/closed low and 60 knot 500mb jet dive into the Great Lakes, then sink southeastward into West Virginia by Thursday night. Thursday morning, the low pressure system is vertically stacked and situated over northern Lower Michigan, with the cold front situated across the eastern CWA. Synoptic forcing is strongest over the thumb region at this time, but expands across much of our cwa through 18Z before strong subsidence arrives. I boosted pops to likely through early Thursday in the northeast, with just a chance for thunderstorms. After 18z kept just chance pops in as moisture begins to dwindle and subsidence from the approaching high takes over. The real concern for Thursday is hazardous marine conditions for small crafts and swimmers. A decent pressure rise/fall couplet and tightening gradient behind the exiting surface low will lead to northwesterly winds of 15 to 25 knots through early afternoon, becoming more northerly at 10 to 20 knots in the afternoon/evening. Given the long fetch over Lake Michigan waves will build to 3 to 5 feet before noon, with wave periods lengthening to 5-6 seconds thereafter. These factors coupled with the nearly shore-normal wave angle of approach will lead to strong rip current development at both Berrien and LaPorte County beaches. Strong structural and longshore currents are also expected, especially once wave direction becomes more northerly later in the day. Conditions will be life- threatening to swimmers. As is always a concern on the Great Lakes in June, nearshore water temperatures are only in the 50s. This can make it even easier for a swimmer to become exhausted or cramp up. For Friday and into the weekend, a broad upper level ridge extending from the desert southwest expands over the Great lakes region, bringing yet another dry period to the forecast area. With the building ridge, sunny skies and rising temperatures will once again return. Afternoon highs Saturday and Sunday will reach into the 80s, with some locations getting close to 90 again Sunday afternoon. The upper level ridge is forced southward by low pressure traversing the canadian prairie by the start of next week, with our area under relatively zonal flow aloft. The first shortwave/sfc cold front crosses through late Monday afternoon/evening, bringing our first chances for showers and storms. As the low deepens over Ontario/Quebec and sinks southward Tuesday, the long wave trough expands southward into the Great Lakes, bringing additional forcing for precipitation to the area. With this set up, kept the reasonable consensus chance/slight chance pops in the going forecast. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 147 PM EDT Wed Jun 15 2016 VFR conds xpcd nr term within broad warm sector sewd of intense bowling ball dropping se out of ern MN. Insolation and wk rtn flw alg wrn periphery of analyzed outflw bndry fm morning storms noted acrs ne IL into nw IN and area of focused mass convergent ongoing within subtle sfc based confluence zone extending ewd acrs nrn IN. Suspect given fvrbl combo of mass flux within rapidly destabilizing airmass that storms will initiate by 19Z in nw IN and then grow upscale as they turn sewd within ll theta-e gradient. Thus will keep KSBN terminal dry as aggregate lk breeze pushes in yet mention vcts w/future amendment planned based on eventual dvlpmnt. Otrws lt evening pd remains quite uncertain tied to swd extent of convn dvlpg currently acrs wrn WI. Tail end of robust conv line may yet pose probs invof of KSBN ltr but will defer in fvr of monitoring upstream evolution. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 147 PM EDT Wed Jun 15 2016 VFR conds xpcd nr term within broad warm sector sewd of intense bowling ball dropping se out of ern MN. Insolation and wk rtn flw alg wrn periphery of analyzed outflw bndry fm morning storms noted acrs ne IL into nw IN and area of focused mass convergent ongoing within subtle sfc based confluence zone extending ewd acrs nrn IN. Suspect given fvrbl combo of mass flux within rapidly destabilizing airmass that storms will initiate by 19Z in nw IN and then grow upscale as they turn sewd within ll theta-e gradient. Thus will keep KSBN terminal dry as aggregate lk breeze pushes in yet mention vcts w/future amendment planned based on eventual dvlpmnt. Otrws lt evening pd remains quite uncertain tied to swd extent of convn dvlpg currently acrs wrn WI. Tail end of robust conv line may yet pose probs invof of KSBN ltr but will defer in fvr of monitoring upstream evolution. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Marsili SYNOPSIS...Marsili SHORT TERM...MCD LONG TERM...MCD AVIATION...T Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 15, 5:10 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 AM EDT WED JUN 15 2016 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-160915- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 510 AM EDT WED JUN 15 2016 /410 AM CDT WED JUN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS MORNING AND ARE POSSIBLE LATER THIS AFTERNOON. THERE IS POTENTIAL FOR STRONG TO SEVERE STORMS TODAY, WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. BEST CHANCE FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON INTO EARLY EVENING-MAINLY EAST OF US 31. THERE IS A CHANCE FOR THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING, AND AGAIN MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF SEVERE WEATHER ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-160915- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 510 AM EDT WED JUN 15 2016 /410 AM CDT WED JUN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING, WITH AN ISOLATED STRONG TO SEVERE THUNDERSTORM POSSIBLE. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING-WITH A MARGINAL RISK FOR SEVERE WEATHER. NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING, AND AGAIN MONDAY INTO TUESDAY. HIGH WAVES AND DANGEROUS CURRENTS ARE EXPECTED ON LAKE MICHIGAN THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... REPORTS OF SEVERE WEATHER ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-160915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 510 AM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING, WITH AN ISOLATED STRONG TO SEVERE THUNDERSTORM POSSIBLE. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING-WITH A MARGINAL RISK FOR SEVERE WEATHER. NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING, AND AGAIN MONDAY INTO TUESDAY. A SMALL CRAFT ADVISORY WILL BE NEEDED THURSDAY AND THURSDAY NIGHT AS WAVES BUILD TO 3 TO 5 FEET. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:14 AM EDT | Special Weather Statement | IWX | Fulton | 31 min |
| Jun 15, 4:51 AM EDT | Special Weather Statement | IWX | Saint Joseph | 24 min |
| Jun 15, 5:54 AM EDT | Special Weather Statement | IWX | Adams | 51 min |
| Jun 15, 4:25 PM EDT | Special Weather Statement | IWX | Jay | 35 min |
| Jun 15, 4:46 PM EDT | Special Weather Statement | IWX | Jay | 29 min |
| Jun 15, 5:25 PM EDT | Beach Hazards Statement | IWX | 37 hr | |
| Jun 15, 5:53 PM EDT | Special Weather Statement | IWX | Whitley | 37 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | IWX | Allen | 36 min |
| Jun 15, 6:25 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 50 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | IWX | Miami | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | IWX | Whitley | 28 min |
| Jun 15, 7:26 PM EDT | Special Weather Statement | IWX | Whitley | 49 min |
| Jun 15, 7:29 PM EDT | Special Weather Statement | IWX | Miami | 31 min |
| Jun 15, 7:52 PM EDT | Areal Flood Advisory | IWX | Allen, Whitley | 3 hr |
| Jun 15, 7:23 PM EDT | Special Weather Statement | IWX | Van Wert | 52 min |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.